# SDR AMTA200700396

- Difficulty date: August 20, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Engine: Cfmint CFM567B2US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE CONTROL LIGHT ON.  PERFORMED FIM PROCEDURE 73-06-00-810-801 NO FAULTS NOTED OK FOR SERVICE.  (K)
